Skip to content
    Headaches after taking oxycodone after surgery
    avatar
    sarahsarah814 posted:
    Hi! Had wrist surgery a couple days ago and they gave a oxycodone 2 pills every 4-6 hrs - for the first 2 days just had a bit of nausea, little headache and slept a lot; but today am having excruciating headaches - is there anything you recommend to take/do to ease the pain? Any thoughts appreciated - thanks!
    Reply
     
    avatar
    susanmcf responded:
    I get terrible migraine-like headaches and nausea from oxycodone and codeine but for some reason I can take hydrocodone. Maybe you can ask them to switch you to that to try? I still can't take a LOT of it - but it's much better when you absolutely need some pain relief like after surgery. Good luck.


    Helpful Tips

    Supplements for headachesExpert
    A lot of my patients ask about herbal supplements for headaches. There are very few studies of supplements for headaches, but there are ... More
    Was this Helpful?
    53 of 70 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Pain Disorders Center